# SDR DALA2018040302144

- Difficulty date: April 3, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 68,327 hours, 49,147 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater Blanket
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION OF THE RIGHT WING HEATER BLANKET, AFTER INSTALLATION SHOWS A VOID ALONG AFT INBOARD EDGE APPROX. 0.5 INCH WIDE X 8 INCHES LONG.  THE HEATER BLANKET WAS REMOVED AND REPLACED IAW PRI 567147-14, REV 0 THRU 7.
